Expansions of distributions in terms of generalized heat polynominals and their Appell transforms
R. S. Pathak and
Lokenath Debnath
International Journal of Mathematics and Mathematical Sciences, 1980, vol. 3, 1-15
Abstract:
This paper is concerned with expansions of distributions in terms of the generalized heat polynomials and of their Appell transforms. Two different techniques are used to prove theorems concerning expansions of distributions. A theorem which provides an orthogonal series expansion of generalized functions is also established. It is shown that this theorem gives an inversion formula for a certain generalized integral transformation.
Date: 1980
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/3/806459.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/3/806459.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:806459
DOI: 10.1155/S0161171280000567
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().